# SDR DALA1230835653

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 32,327 hours, 12,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M10568
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISCOVERED THE OVERWING EMERGENCY EXIT THRESHOLD LIGHTS INOPERATIVE, RT SIDE AFT DOOR AFT LIGHT,  LT SIDE FWD DOOR AFT LIGHT AND LT SIDE AFT DOOR FWD LIGHT.  FOUND BAD CHARGER AND REPLACED, OPS CHECKED NORMAL.
